MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number AM6109
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that a 10" (25 cm) smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer was found to have leaked during patient use.It was stated in the report that they utilized six port manifolds for continuous intravenous (iv) infusions on patients.Manifold running with multiple inotropes to support the patient's hemodynamics.Bedside they were reviewing lines and noted the bed to be wet where the manifold was laying.When the manifold was inspected, one of the ports was completely broken off and lying in the bed.There was no patient harm reported.
 
Additional Manufacturer Narrative
Received one new list# am6109, 10" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer.No physical damage or other anomalies observed.Cannot confirm customer complaint of "one of the ports was completely broken off".A probable cause cannot be identified based on the information that has been provided.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaints.

Brand Name
10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20578654
Report Number9617594-2024-01542
Device Sequence Number20856860
Product Code FMG
UDI-Device Identifier00887709077645
UDI-Public(01)00887709077645(17)271101(10)11757824
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6109
Device Lot Number11757824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INOTROPES, UNK MFR.
Patient SexUnknown